Follow
María Lorente
María Lorente
Verified email at uma.es
Title
Cited by
Cited by
Year
Weighted estimates for singular integral operators satisfying Hörmander’s conditions of Young type
M Lorente, MS Riveros, A de la Torre
Journal of Fourier analysis and Applications 11, 497-509, 2005
582005
Generalized Hörmander's conditions, commutators and weights
M Lorente, JM Martell, MS Riveros, A de La Torre
Journal of mathematical analysis and applications 342 (2), 1399-1425, 2008
432008
Differential transforms in weighted spaces
AL Bernardis, M Lorente, FJ Martín-Reyes, MT Martínez, A De La Torre, ...
Journal of Fourier Analysis and Applications 12, 83-103, 2006
332006
Weighted inequalities for commutators of one-sided singular integrals
M Lorente, MS Riveros
Commentationes Mathematicae Universitatis Carolinae 43 (1), 83-101, 2002
262002
A characterization of two weight norm inequalities for one-sided operators of fractional type
M Lorente
Canadian Journal of Mathematics 49 (5), 1010-1033, 1997
261997
Weighted inequalities for fractional integral operators with kernel satisfying Hörmander type conditions
AL Bernardis, M Lorente Dominguez, MS Riveros
Element, 2011
232011
Weighted estimates in a limited range with applications to the Bochner-Riesz operators
MJ Carro, J Duoandikoetxea, M Lorente
Indiana University Mathematics Journal, 1485-1511, 2012
212012
Composition of fractional Orlicz maximal operators and A 1-weights on spaces of homogeneous type
AL Bernardis, G Pradolini, M Lorente, MS Riveros
Acta Mathematica Sinica, English Series 26, 1509-1518, 2010
162010
Generalized Hörmander conditions and weighted endpoint estimates
M Lorente, JM Martell, C Pérez, MS Riveros
Studia Mathematica 195 (2), 157, 2009
162009
Weighted inequalities for some one-sided operators
M Lorente, A De La Torre
Proceedings of the American Mathematical Society 124 (3), 839-848, 1996
161996
Weights for commutators of the one-sided discrete square function, the Weyl fractional integral and other one-sided operators
M Lorente, MS Riveros
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 135 (4 …, 2005
152005
Rubio de Francia’s extrapolation theorem for 𝐵_ {𝑝} weights
M Carro, M Lorente
Proceedings of the American Mathematical Society 138 (2), 629-640, 2010
142010
Sharp two weight inequalities for commutators of Riemann-Liouville and Weyl fractional integral operators
AL Bernardis, M Lorente
Integral Equations and Operator Theory 61 (4), 449-475, 2008
122008
Two weight norm inequalities for communtators of one-sided singular integrals and the one-sided discrete square function
M Lorente, MS Riveros
Journal of the Australian Mathematical Society 79 (1), 77-94, 2005
102005
On the Coifman type inequality for the oscillation of one-sided averages
M Lorente, MS Riveros, A de La Torre
Journal of mathematical analysis and applications 336 (1), 577-592, 2007
92007
The one-sided dyadic Hardy—Littlewood maximal operator
M Lorente, FJ Martín-Reyes
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 144 (5 …, 2014
82014
A counting problem in ergodic theory and extrapolation for one-sided weights
MJ Carro, M Lorente, FJ Martín-Reyes
Journal d'Analyse Mathématique 134 (1), 237-254, 2018
62018
Two extrapolation theorems for related weights and applications
M Lorente, MS Riveros
Mathematical Inequalities and Applications 10 (3), 643, 2007
62007
Embedding derivatives of weighted Hardy spaces into Lebesgue spaces1
D Girela, M Lorente, MD Sarrión
Mathematical Proceedings of the Cambridge Philosophical Society 116 (1), 151-166, 1994
61994
Differences of ergodic averages for Cesàro bounded operators
AL Bernardis, M Lorente, FJ Martín-Reyes, A De La Torre, MT Martinez
The Quarterly Journal of Mathematics 58 (2), 137-150, 2007
52007
The system can't perform the operation now. Try again later.
Articles 1–20